EconPapers    
Economics at your fingertips  
 

The relationship between Arrow’s and Wilson’s theorems on restricted domains

Justin Kruger and Remzi Sanver

Mathematical Social Sciences, 2021, vol. 114, issue C, 95-97

Abstract: We consider Arrow’s and Wilson’s theorems as conditions on domains, as well as a third condition due to Malawski and Zhou (1994). We describe when domains satisfying each combination of these conditions exist.

Keywords: Social welfare function; Restricted domains; Arrow’s impossibility; Wilson’s impossibility (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489621000755
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The relationship between Arrow’s and Wilson’s theorems on restricted domains (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:114:y:2021:i:c:p:95-97

DOI: 10.1016/j.mathsocsci.2021.08.002

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:114:y:2021:i:c:p:95-97